≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Natrum phosphoricum 6X side effects

Hi, I tried some Nat phos at someone's suggestion last week, and since then I have been getting severe itching and hives starting at my ankles and slowly spreading to the rest of my body. I have been taking anti histamines since then, but the itching come back as soon as the antihistamine effects wear off, even though my last dose was 5 days ago. What should I do???
 
  May_M on 2010-06-13
This is just a forum. Assume posts are not from medical professionals.
Natrum phos 6X has no known side effects.It is a safe medicine.
 
Dr.Saravanan 9 years ago
Nat Phos is a Bio-chemic anti-acid. It reduces the acid i in your digestive system....resulting in many beneficial changes in your constitution.

Also helps in reducing Uric acid in the system...a problem with many after the age of 40 years.

It has no known side effects.

Pankaj Varma
 
PANKAJ VARMA 9 years ago
Thank you for your reply. I agree that there are no side effects. When I looked at the provings of Nat phos, itching around the ankles is also listed, that is why I asked. I have just started an online Homepathy course, so am very new to this subject, am an allopathic doctor by profession.
 
May_M 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.